# SDR DALA2021061703305

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 81,211 hours, 15,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FOUND EMERGENCY PATH LIGHTING AT ROW 37 AND 38G ARE INOPERATIVE. CORRECTIVE ACTION: FOUND CONNECTOR FOR POWER SUPPLY OFF AT ROW 38G AND RE-CONNECTED SYSTEM OPERATION IS NORMAL. (LP 7381608)
